# SDR DALA14013733220

- Difficulty date: February 27, 2014
- Submitted: February 28, 2014
- Operation: Air carrier
- Aircraft: N320US
- Make and model: Airbus A320-211
- Aircraft serial: 213
- Aircraft time: 69,564 hours, 31,098 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frame 65
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION  FLOOR SUPPORT -Y1732, LOCATED AT FRAME 65+18 AFT PAX CABIN.  REPLACED FLOOR SUPPORT -Y1732, LOCATION AT FRAMES 65 TO 66 IAW SRM 51-72-11 AND DWG D53470150.
